Skip to main content

Linear relations in dissections into n-dimensional parallelepipeds

This is a preview of subscription content, access via your institution.

Literature cited

  1. 1.

    R. Brooks, C. Smith, A. Stone, and W. Tutte, “The dissection of rectangles into squares,” Duke Math. J.,7, 312–340 (1940).

    Google Scholar 

  2. 2.

    N. Biggs, “Rectangulations,” Proc. Cambridge Philos. Soc.,65, No. 2, 399–408 (1969).

    Google Scholar 

  3. 3.

    J. Magiera, “Grafowa reprezentacja rozbic zewnetrznych prostokata na prostokaty,” Pr. Nauk. AE Wroclawiu, No. 164, 165–170 (1980).

    Google Scholar 

  4. 4.

    N. G. De Bruijn, “Filling boxes with bricks,” Am. Math. Mon.,76, No. 1, 37–40 (1969).

    Google Scholar 

  5. 5.

    G. Katona and D. Szasz, “Matching problems,” J. Combinatorial Theory (B),10, No. 1, 60–92 (1971).

    Google Scholar 

  6. 6.

    V. G. Pokrovskii, ”On dissection of the n-dimensional cube into congruent parallelepipeds,” Mat. Zametki,30, No. 6, 881–887 (1981).

    Google Scholar 

  7. 7.

    F. Barnes, “Algebraic theory of brick packing. II,” Discrete Math.,42, Nos. 2–3, 129–144 (1982).

    Google Scholar 

  8. 8.

    N. Bourbaki, Commutative Algebra, Addison-Wesley (1972).

Download references

Author information

Affiliations

Authors

Additional information

Translated from Matematicheskie Zametki, Vol. 37, No. 6, pp. 901–907, June, 1985.

In conclusion, I express my gratitude to V. V. Proizvolov for stating the problem.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pokrovskii, V.G. Linear relations in dissections into n-dimensional parallelepipeds. Mathematical Notes of the Academy of Sciences of the USSR 37, 493–496 (1985). https://doi.org/10.1007/BF01157688

Download citation

Keywords

  • Linear Relation